# SDR DALA2023052604192

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PAN ON FWD CARGO DOOR AFT SIDE BTW 1-2 BEAMS. SUMMARY OF NRC 00091: PAN OF FWD CARGO DOOR AFT SIDE BTW 1-2 BEAMS WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 4, REPAIR 4. (LP #2783956)
